# SDR UPS98226700

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CRACK IN UPPER CHORD OF FRAME 640 BETWEEN STRINGERS 21 AND 22 LT.  FRAME AT BS 640 BETWEEN STR 21 AND 22L REPAIRED IAW SRM 53-10-4.
